# SDR IPXA2025020764378

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,015 hours, 16,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Part number: SK1186332
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APG DURING OPS CHECK OF L-1 PASSENGER DOOR EMERGENCY SYSTEM FOUND PNUEMATIC DRIVE CHAIN BROKEN ATA 52-11.
